# SDR AALA20001855

- Difficulty date: October 12, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N717AA
- Make and model: Boeing 727227
- Aircraft serial: 20610
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK .125 INCH, IN SKIN AT SKIN LAP STRINGER 26L, STATION 488.  INSTALLED STRAP DOUBLER AT STRINGER 26L LAP APPROX STATION 488 ESO 11697 10/10/2000.  (M)
